Kerr-Taub-NUT spacetime with Maxwell and dilaton fields

Creative Commons License

Aliev A. N., CEBECİ H., Dereli T.

PHYSICAL REVIEW D, vol.77, no.12, 2008 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1103/physrevd.77.124022
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Anadolu University Affiliated: Yes


We present an exact solution describing a stationary and axisymmetric object with electromagnetic and dilaton fields. The solution generalizes the usual Kerr-Taub-NUT (Newman-Unti-Tamburino) spacetime in general relativity and is obtained by boosting this spacetime in the fifth dimension and performing a Kaluza-Klein reduction to four dimensions. We also discuss the physical parameters of this solution and calculate its gyromagnetic ratio.